A 14-year-old Japanese girl died unexpectedly 2 days after receiving the third dose of the BNT1262b2 mRNA COVID-19 vaccine. Autopsy findings showed congestive edema of the lungs, T-cell lymphocytic and macrophage infiltration in the lungs, pericardium, and myocardium of the left atria and left ventricle, liver, kidneys, stomach, duodenum, bladder, and diaphragm. Since there was no preceding infection, allergy, or drug toxicity exposure, the patient was diagnosed with post-vaccination pneumonia, myopericarditis, hepatitis, nephritis, gastroenteritis, cystitis, and myositis. Although neither type of inflammation is fatal by itself, arrhythmia is reported to be the most common cause of death in patients with atrial myopericarditis. In the present case, arrhythmia of atrial origin was assumed as the cause of cardiac failure and death. In sudden post-vaccination deaths, aggressive autopsy systemic search and histological examination involving extensive sectioning of the heart, including the atrium, are indispensable.